... side effects?
27 Mar 2010
No, they shouldn't be taken together. Possible side effects are coma, overdose, death... you didn't mention the mg of the meds, I am answering based on the assumption they are higher mg. Based on the question, I'm wondering if they are from different doctors? If they are from the same doctor, follow the directions on the bottle. If you still have concerns, call the pharmacy where you had them filled. Be careful with these meds and don't take them all together. Wait until you consult with a professional.
- Ambien Drug Information
- Klonopin Drug Information
- Soma Drug Information
- Hydrocodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What about when the doctor knows that the patient has a problem abusing alcohol? I would think that with the severe interactions associated with any ...
1 answer • 9 Mar 2010
2 answers • 26 Jan 2012
i have found myself taking ten or more of these a day plus 8 hydrocodone pain pills a day... i want off these,but where do i even start... These ...
3 answers • 18 Feb 2012
... very hateful and cruel in her talking to me. Please enlighten me as to whether this is a side effect of Ambien. Thank you
2 answers • 21 Jan 2014
... effect. Klonopin for 8 yrs for sleep,then anxiety, at various dosages from five different psychiatrists. I want to be weaned off of Klonopin due ...
3 answers • 1 Sep 2014